MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (10 GBQ) US; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (10 GBQ) US; MICROSPHERES RADIONUCLIDE
Model Number 2361-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Nausea (1970); Constipation (3274); Decreased Appetite (4569)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had abdominal pain requiring prescription medication.The subject was enrolled into a clinical study on (b)(6) 2025.Pre-treatment macroaggregated albumin (maa) imaging documented a significantly higher perfusion of maa on tumors.Lung shunt calculation was 6.1%.On (b)(6) 2025, the treatment with therasphere was performed.Therasphere was administered to the lober (>2 segments in the perfused volume) through femoral artery, and two dose vials were administered; total administered activity dose was 6.11 gbq.Post treatment dosimetry documented avid uptake in target lesion distribution of y90 on tumors.Lung dose calculation was 18.6.On (b)(6) 2025, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6) 2025, on the same day of therasphere administration, subject was diagnosed with abdominal pain, constipation, nausea, and decreased appetite.On (b)(6) 2025, the subject still had abdominal pain.The subject was treated with senna (8.6 mg /oral/as needed) and oxycodone (5 mg/oral/as needed).No other action was taken to treat the event of nausea.Subject was kept under monitoring for the events of decreased appetite and the abdominal pain.
 
Additional Manufacturer Narrative
D3: manufacturer zip/postal code: (b)(6) e1: initial reporter address 1: (b)(6).G1: mfr site zip/post code: (b)(6).Based on the nature of the product, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
D3: manufacturer zip/postal code: (b)(6).E1: initial reporter address 1: (b)(6).G1: mfr site zip/post code: (b)(6).Based on the nature of the product, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description

Brand Name
THERASPHERE Y-90 (10 GBQ) US
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22841244
Report Number2124215-2025-57628
Device Sequence Number15772873
Product Code NAW
UDI-Device Identifier05060116921519
UDI-Public(01)05060116921519
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H980006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-03
Device Catalogue Number2361-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale